Maximum likelihood estimation of a log-concave density and its distribution function: Basic properties and uniform consistency

Dümbgen, Lutz; Rufibach, Kaspar (2009). Maximum likelihood estimation of a log-concave density and its distribution function: Basic properties and uniform consistency. Bernoulli, 15(1), pp. 40-68. The Hague: International Statistical Institute 10.3150/08-BEJ141

[img]
Preview
Text
LogConcDensTR.pdf - Updated Version
Available under License Publisher holds Copyright.

Download (1MB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Dümbgen, Lutz

ISSN:

1350-7265

Publisher:

International Statistical Institute

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

29 Mar 2017 16:40

Publisher DOI:

10.3150/08-BEJ141

Web of Science ID:

000263616200002

BORIS DOI:

10.7892/boris.36844

URI:

https://boris.unibe.ch/id/eprint/36844 (FactScience: 206274)

Actions (login required)

Edit item Edit item
Provide Feedback